MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used in the unspecified location during an endoscopic mucosal resection procedure performed on (b)(6) 2025.According to the complainant, during the procedure, both strangulation and energization were initially performed without issue.Energization proceeded smoothly midway through the procedure.However, during the final ablation, it appeared that energization was not successfully performed.Specifically, energization could not be performed at the snare base part.As a result, strangulation was released, and the wire is pressed against the target area.Energization and resection were successfully completed.The procedure was completed with the original device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: the returned rotatable snare device was analyzed.Functional inspection was performed, and the device was extended and retracted manually looping twice the working length in the hand, and the device could extend properly.Continuity and electrical test were conducted and the device found within specification.Lastly, the device was tested with the erbe and showed no problem supplying the energy.No other problems with the device were noted.The reported event of snare loop unable to cut and unable to deliver energy were not confirmed.During analysis, it was determined that the device did not have any visual issues or damages.The device was submitted to functional and electrical test without any issue.The unit returned did not show evidence of the alleged issue or any defect that could have contributed to the event reported.The investigation findings and all information available do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is no problem detected.
 
Additional Manufacturer Narrative
Blocks d4 (model number), h6 (device codes) and h11 (investigation results) have been corrected.Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: investigation results the returned rotatable snare device was analyzed.Functional inspection was performed, and the device was extended and retracted manually looping twice the working length in the hand, and the device could extend properly.Continuity and electrical test were conducted and the device found within specification.Lastly, the device was tested with the erbe and showed no problem supplying the energy.No other problems with the device were noted.The reported event of device unable to deliver energy was not confirmed.During analysis, it was determined that the device did not have any visual issues or damages.The device was submitted to functional and electrical test without any issue.The unit returned did not show evidence of the alleged issue or any defect that could have contributed to the event reported.The investigation findings and all information available do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23100683
Report Number3005099803-2025-04661
Device Sequence Number9320930
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)280608(10)36714080
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0036714080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/02/2025
01/06/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/29/2025
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown